RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 76, Issue 2, Pages 183–195 (Mi mz106)  

Concerning Certain Classical Operators Occurring in Multivariate Harmonic Analysis and Not of Weak Type (1.1)

L. V. Zhizhiashvili

Tbilisi Ivane Javakhishvili State University

Abstract: In the present paper, the question of Kolmogorov weak type (1.1) for multidimensional operators occurring in Fourier analysis is studied.

DOI: https://doi.org/10.4213/mzm106

Full text: PDF file (242 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 76:2, 170–182

Bibliographic databases:

UDC: 517.518
Received: 22.01.2003

Citation: L. V. Zhizhiashvili, “Concerning Certain Classical Operators Occurring in Multivariate Harmonic Analysis and Not of Weak Type (1.1)”, Mat. Zametki, 76:2 (2004), 183–195; Math. Notes, 76:2 (2004), 170–182

Citation in format AMSBIB
\Bibitem{Zhi04}
\by L.~V.~Zhizhiashvili
\paper Concerning Certain Classical Operators Occurring in~Multivariate Harmonic Analysis and Not of Weak Type~(1.1)
\jour Mat. Zametki
\yr 2004
\vol 76
\issue 2
\pages 183--195
\mathnet{http://mi.mathnet.ru/mz106}
\crossref{https://doi.org/10.4213/mzm106}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2098990}
\zmath{https://zbmath.org/?q=an:1069.42008}
\transl
\jour Math. Notes
\yr 2004
\vol 76
\issue 2
\pages 170--182
\crossref{https://doi.org/10.1023/B:MATN.0000036755.66645.ce}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000223760500020}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-4043054272}


Linking options:
  • http://mi.mathnet.ru/eng/mz106
  • https://doi.org/10.4213/mzm106
  • http://mi.mathnet.ru/eng/mz/v76/i2/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:215
    Full text:79
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019